MAUDE Adverse Event Report: SYNTHES GMBH LOCK-CAP FLAT ONE-STEP F/MATRIX 5.5 COCR; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SYNTHES GMBH LOCK-CAP FLAT ONE-STEP F/MATRIX 5.5 COCR; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 09.632.099S
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this was an unknown surgery performed on (b)(6) 2024.The final tightening of the lock-cap in question could not be performed properly because it was cross-threaded.Another new one was opened additionally.This hospital administratively records products that have not ultimately implanted in the body by checking the lot number as ¿once implanted in the body, but not ultimately remaining in the body.¿ as a complaint about the product's specifications or design, the hospital complained as follows: the lot number on the outer package and sticker does not match the lot number engraved on the matrix product, making it difficult to identify and manage the product.The surgery was completed successfully with no surgical delay.The lot number engraved on the product in question was "3811p03".
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, d4 (primary udi number) and h4.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h4, h6: the product was not returned to j&j medtech for evaluation and no photos were provided.The j&j medtech team conducted a review of the dhr per the alleged condition.The dhr review showed that the complaint device was manufactured as a nonsterile device with product code 09.632.099, nonsterile lot number 3811p03.This was the device-etched lot number.After manufacture, the device was sterile packed and labeled as product code 09.632.099s, sterile lot number 130l097.As this lot number conversion is traceable, there is no issue with the device or packaging.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the lock-cap flat one-step f/matrix 5.5 cocr was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: part number: 09.632.099-15.Lot number: 3811p03.Part manufacture date: 12/29/2022.Manufacturing location: brandywine.Part expiration date: n/a.Nonconformance noted: n/a.A review of the device history record of this lot revealed no complaint-related anomalies.The device history record shows that the cocr matrix lock cap was processed through all operations on the released routing for part number 09.632.099 and met all specification requirements at the time of release with no issues documented during manufacture that would contribute to this complaint condition.Per sap, the full lot was sterilized and converted into 09.632.099s-15, lot 130l097.
 
Event or Problem Description
Additional information received states that the patient was stable and no other medical intervention was required.

Brand Name
LOCK-CAP FLAT ONE-STEP F/MATRIX 5.5 COCR
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20905897
Report Number8030965-2024-14878
Device Sequence Number18413824
Product Code NKB
UDI-Device Identifier10705034763194
UDI-Public(01)10705034763194(10)3811P03
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09.632.099S
Device Lot Number3811P03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown